Since your Dad got off to a bad start, it's time he caught a break. Some men are not affected as bad as others with Lupron, and after 3 - 4 weeks, he should already be noticing some minor hot flushes and/or lack of energy. I hope he is one of the lucky ones. He needs to keep active, think positive and let Lupron do its thing. If it will keep the PSA at an undetectable level (<0.05) for a year, then I would ask the Doctor for a vacation from ADT. Then maybe he will be able to enjoy many, many months of being free from Lupron and all of its baggage.
My last shot of Lupron was in 3/07 and I've had a fair amount of time off, but with my PSA creeping up, I will probably start round 2 of ADT around the first of next year. I was one of those that experienced every possible side effect known to the Lupron world so I envy those that breeze thru the treatment. I hope your Dad continues to remain positive in mind and spirit and I wish him the best.
Post Edited (Putt) : 5/6/2011 9:25:54 AM (GMT-6)